A new derivation of the counting formula for Young tableaux

N. Linial*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

A new very short proof of the counting formula for Young tableaux is given. Its equivalence with the hook formula is easy to establish.

Original languageAmerican English
Pages (from-to)340-342
Number of pages3
JournalJournal of Combinatorial Theory. Series A
Volume33
Issue number3
DOIs
StatePublished - Nov 1982

Fingerprint

Dive into the research topics of 'A new derivation of the counting formula for Young tableaux'. Together they form a unique fingerprint.

Cite this